# SDR CALA2019072401230

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 79,228 hours, 16,478 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RIGHT INBOARD FLAP FAIRING INBOARD SIDE. MISSING ACCESS PANEL. ECRA 5750-05134 ISSUED TO ACCOMPLISH INTERIM REPAIR. TEMP PANEL MANUFACTURED, INSTALLED AND SECURED PER PART 1 OF ECRA. CHECK EACH FLIGHT FOR SPEED TAPE AND REPAIR CONDITION PER PART 2. ECRA 5750-05134 ISSUED TO ACCOMPLISH INTERIM REPAIR. TEMP PANEL MANUFACTURED, INSTALLED AND SECURED PER PART 1 OF ECRA. CHECK EACH FLIGHT FOR SPEED TAPE AND REPAIR CONDITION PER PART 2. MUST BE REPAIRED WITHIN 3 CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW NEED TO VERYFY MATERIAL PANEL FABRICATION 2024T3 .100" PER ECRA 5750-05134 PART 3. VERIFIED MATERIAL 2024T3 .100" REF ECRA 5750-05134 UNDER PO# 0288208. FAB NEW PANEL PER ECRA 5750-05134 PART 3 AND INSTALLED PANEL. TOMCQC REV PERFORMED FAB NEW PANEL PER ECRA 5750-05134 PART 3 AND INSTALLED PANEL. QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
